CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Toeplitz operators defined by sesquilinear forms: Fock space case

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik) ; N. Vasilevski
Journal of Functional Analysis (0022-1236). Vol. 267 (2014), 11, p. 4399-4430.
[Artikel, refereegranskad vetenskaplig]

The classical theory of Toeplitz operators in spaces of analytic functions deals usually with symbols that are bounded measurable functions on the domain in question. A further extension of the theory was made for symbols being unbounded functions, measures, and compactly supported distributions, all of them subject to some restrictions. In the context of a reproducing kernel Hilbert space we propose a certain framework for a 'maximally possible' extension of the notion of Toeplitz operators for a 'maximally wide' class of 'highly singular' symbols. Using the language of sesquilinear forms we describe a certain common pattern for a variety of analytically defined forms which, besides the covering of all previously considered cases, permits us to introduce a further substantial extension of a class of admissible symbols that generate bounded Toeplitz operators. Although our approach is unified for all reproducing kernel Hilbert spaces, for concrete operator consideration in this paper we restrict ourselves to Toeplitz operators acting on the standard Fock (or Segal-Bargmann) space.

Nyckelord: Fock space, Toeplitz operators, Sesquilinear forms

Denna post skapades 2014-12-15.
CPL Pubid: 208128


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur